Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

High cholesterol, on pravastatin, lipofen. Stoped medication suffering from erectile dysfunction. Cause?

Hi I'm a 40 year old male with very high cholesterol 850 I'm was taking pravastatin 80mg and lipofen 150mg until I couldn't afford medicine anymore, Ive been off them for about two months, no im suffering from erectile dysfunction is this most likely from high cholesterol or not properly taking medicine as doctor prescribed?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Erectile dysfunction can occur due to different causes. Normal erectile function requires (1) normal blood supply to the penis (2) nerve supply (3) hormones (4) can also be influenced by psychological conditions or stress

High cholesterol can potentially affect the blood supply. Ed can also occur in high blood pressure and diabetes.

Any changes to the blood supply would have occurred over a long period of time, it is difficult to say whether it is due to lack of the cholesterol medication for a 2 month period.

There is medication available that can be helpful for erectile dysfunction. You may want to consider speaking to your doctor to find out if you can use it. This includes medication such as viagra, cialis, levitra.

I hope this helps
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor